# SDR CA190802005

- Difficulty date: July 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 63,136 hours
- Propeller: Hamstd 14SF7
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: MS2764221
- Condition: Seized
- Location: Lt Ailerons
- Part time: 64,455 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED AILERON CONTROL HAD AN ODD FEELING IN FLIGHT, SOMEWHAT STIFF AND HEAVY. UPON AN UNEVENTFUL LANDING, MAINTENANCE PERSONNEL CARRIED OUT A FULL OPERATIONAL CHECK OF THE ROLL CONTROL SYSTEM I.A.W DH8 AMM 27-10-00-06 WHICH INCLUDED CHECKING THE FORCE REQUIRED TO MOVE THE CONTROL COLUMN/WHEEL IN EITHER DIRECTION, CABLE TENSIONS ETC. DURING THE OPERATIONAL CHECK OF THE AILERONS, IT WAS NOTICED THAT THE LH AILERON QUADRANT WAS ROUGH AND STIFF. THE BEARINGS ON THIS QUADRANT INPUT PULLEYS FOUND SEIZED. THE LH AILERON QUADRANT ASSEMBLY WAS REPLACED AS AN UNIT. CABLE TENSIONS ADJUSTED I.A.W DH8 AMM 27-00-00 AND AILERON SYSTEM RIGGED I.A.W DH8 AMM CHAP 27-12-00. (TC# 20190802005)
